MathSciNet Relay Station
MathSciNet bibliographic data
MR1449765 (98e:58110) 58F11 (58F15)
Pugh, Charles; Shub, Michael Stably ergodic dynamical systems and partial hyperbolicity. J. Complexity 13 (1997), no. 1, 125–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement